This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Hello am a 38 year old male. for 2 years now i have tested pos for ebv my numbers are ebv ab vca. igm is 9 ebv early agigg is 189 ebv ab vca, igg is 3399 and ebv nucl ag igg 387. where higher in the past and last 6 mo and now numbers stayed the same. am always tired and have no energy and always i bit acky in my legs arms and back hand and fingers and sometimes feet with in the last year the more i do the worse i feel. my liver emzines are alway high also. i also have a problom with balnce and they think it my be meneri's. i always feel of balnced. some times i turn my head and things just diapear i have yet ever to pass out or anything but just a lot of off balnced and anxiety when i get dizzy and dont't feel right. when i am walking or driving is the worest so it my be ear thing for balnce. but i was looking on some ebv sites and it all maybe related to ebv i live in a town where dr don't think they guess whats wrong so i need help of who i should be seeing for all of this. my short term memorie seems foggy i seem foggy but i have three kids and day must go on but its getting harder. i have not been abel to hold a job in like 5 years. i have not worked seens june 08 and walking the dog is a chalnge anymore
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.